# SDR UALA2012082904857

- Difficulty date: August 27, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 63,992 hours, 22,594 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF HAS INTERMITTENT SHORT BURSTS OF STATIC.  SOME JUST SECONDS APART.   REMOVED ANTENNA CONNECTOR WAS VERY CORRODED BUT ANTENNA CABLE AND CONNECTOR CLEANED OK WITH NO CORROSION.  TESTED CHF COMM L-C & R PER MM.  THEN TESTED ACARS PER MM.  C VHF ANTENNA REPLACED BECAUSE STATIC PROBABLY WAS COMING FROM ACARS TRANSMISSION FROM C VHF.
